MAUDE Adverse Event Report: DEPUY MITEK LLC US DISP PATIENT SET FMS 24PK; ARTHROSCOPE

DEPUY MITEK LLC US DISP PATIENT SET FMS 24PK; ARTHROSCOPE
Catalog Number 284610
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: device evaluation: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.Udi: (b)(4).
 
Event or Problem Description
It was reported by the sales rep in japan that during an unspecified surgical procedure on an unknown date the disp patient set fms 24pk device did not release water out of the tubing although it was set as usual.The tubing was exchanged, the replacement device was used with no issues.There was no delay in the procedure reported.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
DISP PATIENT SET FMS 24PK
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key18299974
Report Number1221934-2023-04500
Device Sequence Number15241793
Product Code HRX
UDI-Device Identifier10886705023226
UDI-Public10886705023226
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K951843
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2024
Device Catalogue Number284610
Device Lot Number3004576
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2023
Initial Report FDA Received Date12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown